Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.


Gorkin, P and Partington, JR (2019) Norms of Truncated Toeplitz Operators and Numerical Radii of Restricted Shifts. Computational Methods and Function Theory, 19 (3). pp. 487-508. ISSN 1617-9447

Chalendar, I, Gorkin, P, Partington, JR et al. (1 more author) (2018) Clark measures and a theorem of Ritt. Mathematica Scandinavica, 122 (2). pp. 277-298. ISSN 0025-5521

Chalendar, I, Gorkin, P and Partington, JR (2015) Inner functions and operator theory. North-Western European Journal of Mathematics, 1. pp. 9-28.

This list was generated on Sun Jun 28 01:17:27 2020 BST.